# SDR 2005FA0001510

- Difficulty date: August 10, 2005
- Submitted: November 9, 2005
- Operation: General aviation
- Aircraft: N88CP
- Make and model: Skrsky S76C
- Aircraft serial: 760500
- Engine: Tmeca ARRIEL1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Corroded
- Location: Starter Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TERMINALS ON THE GENERATOR ARE DESIGNATED A8 TERMINAL D WHICH HAS 2 WIRES.  WIRE NR P257A16 GOES TO P708 PIN -3 AND THIS WIRE WAS FOUND TO HAVE BUBBLED UP INSULATION CAUSED BY WIRE CORROSION AND HEAT.  THE OTHER WIRE ON TERMINAL D IS P256A16 WHICH GOES TO P708 PIN 4 WHICH THAT WAS PULLED AND IT ALSO WAS FOUND TO HAVE RED CORROSION STARTING ON WIRE SURFACE.  THIS WIRE AS WELL AS THE OTHERS SHOWED STARTING SIGNS OF CORROSION.  MAINTENANCE HAS REPLACED ALL THE ABOVE CORRODED WIRES.  (EA17200603551) (K)
